# SDR SWAA2022020935800

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 20,292 hours, 8,764 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120AF HAS CORROSION AROUND EDGES / RECEIVED NEW FWD CARGO PIT FLOOR PANEL 120AF; A-TAG# WN1757; PN# 453A1610-14. SI# 7253765; OLD PANEL FOUND TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS IAW SRM 53-00-53-1A-1; PANEL TO BE INSTALLED ON WORK ORDER 37045 1000 0011 SA-M 565S
